Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 21, NWS Raleigh, NC

June 19, 2020Moore County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 19, 2020, 8:05 PM EDT for Moore County, North Carolina. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2020, 8:05 PM EDT (00:05 UTC)
Expired
Jun 20, 2020, 2:00 AM EDT
In force
6 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:50 PM EDTHEAVY RAIN 4.25Carthage, NCWATER TOPPING DAM OF NEARBY POND. RAIN FALL MEASURED 630PM- 850PM. STREETS NOT CLOSED BUT FLOODED.
Jun 19, 8:50 PM EDTHEAVY RAIN 4.25Carthage, NCWATER TOPPING DAM OF NEARBY POND. RAINFALL MEASURED FROM 630PM TO 850PM. STREETS NOT CLOSED, BUT FLOODED.
Jun 19, 9:10 PM EDTFLASH FLOOD1 Wsw Carthage, NCFLASH FLOODING ON DOWD RD AND SUNSET DR IN CARTHAGE. ROAD NOT PASSABLE, DOT WAS NOTIFIED.
Jun 19, 9:10 PM EDTFLASH FLOOD1 Wsw Carthage, NCFLASH FLOODING ON DOWD RD. AND SUNSET DR. IN CARTHAGE. ROAD NOT PASSABLE, DOT WAS NOTIFIED.
Jun 19, 10:55 PM EDTFLASH FLOOD1 Nw Carthage, NCBETHLEHEM CHURCH ROAD NEAR NC HIGHWAYS 24/27 IS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2020-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2020-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
502 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WGUS52 KRAH 200005
FFWRAH
NCC125-200300-
/O.NEW.KRAH.FF.W.0021.200620T0005Z-200620T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
805 PM EDT Fri Jun 19 2020

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Moore County in central North Carolina...

* Until 1100 PM EDT.

* At 804 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly, espeically near Carthage where earlier 
  storms produced over two inches of rain.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Southern Pines, Carthage, Pinehurst, Whispering Pines, Robbins,
  Foxfire, Taylortown, Vass, Cameron and Highfalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3552 7936 3549 7934 3548 7936 3544 7933
      3543 7933 3540 7929 3535 7927 3532 7922
      3530 7920 3518 7931 3517 7963 3518 7963
      3551 7977

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

10
3 follow-up statements
435 
WGUS72 KRAH 200140
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
940 PM EDT Fri Jun 19 2020

NCC125-200300-
/O.CON.KRAH.FF.W.0021.000000T0000Z-200620T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-
940 PM EDT Fri Jun 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
MOORE COUNTY...

At 936 PM EDT, a trained weather spotter reported 4.25 inches of 
rain has fallen in Carthage. Streets were reportedly flooded and 
water was flowing over the dam of a pond. Flash flooding is ongoing 
or expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Trained weather spotters.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Southern Pines, Carthage, Pinehurst, Whispering Pines, Robbins,
Foxfire, Taylortown, Vass, Cameron and Highfalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding. 

&&

LAT...LON 3552 7936 3549 7934 3548 7936 3544 7933
      3543 7933 3540 7929 3535 7927 3532 7922
      3530 7920 3518 7931 3517 7963 3518 7963
      3551 7977

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

10
590 
WGUS52 KRAH 200249
FFWRAH
NCC125-200600-
/O.EXT.KRAH.FF.W.0021.000000T0000Z-200620T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1049 PM EDT Fri Jun 19 2020

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  Moore County in central North Carolina...

* Until 200 AM EDT.

* At 1047 PM EDT, law enforcement reported roads still closed due to 
  flash flooding in Carthage. The heavy rain has ended but light 
  rain is ongoing. Please continue to heed any road closures.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Law enforcement.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Southern Pines, Carthage, Pinehurst, Whispering Pines, Robbins,
  Foxfire, Taylortown, Vass, Cameron and Highfalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3552 7936 3549 7934 3548 7936 3544 7933
      3543 7933 3540 7929 3535 7927 3532 7922
      3530 7920 3518 7931 3517 7963 3518 7963
      3551 7977

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

10
954 
WGUS72 KRAH 200602 RRA
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
202 AM EDT Sat Jun 20 2020

NCC125-200612-
/O.EXP.KRAH.FF.W.0021.000000T0000Z-200620T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-
202 AM EDT Sat Jun 20 2020

...THE FLASH FLOOD WARNING FOR MOORE COUNTY HAS EXPIRED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3552 7936 3549 7934 3548 7936 3544 7933
      3543 7933 3540 7929 3535 7927 3532 7922
      3530 7920 3518 7931 3517 7963 3518 7963
      3551 7977

$$

77

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:20 PM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 19, 3:20 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
320 PM EDT Fri Jun 19 2020

.SYNOPSIS...
A sub-tropical ridge will briefly shift over the Southeast US early
next week before another upper level trough approaches the area mid-
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 320 PM Friday...

Scattered showers and thunderstorms are currently across the state
as of mid afternoon. A line of outflow can be seen between
showers/storms along the I-95 corridor, while another focus of
showers/storms is coming off the east slope of the Appalachian
Mountains. Showers and storms are expected to increase in coverage
through the afternoon and evening hours. Much of the area except the
Triad is under a marginal risk for severe storms. CAPE values are
modest, between 1000 and 2000 J/kg, but with minimal wind shear in
vertical profiles, this should limit overall severe weather.
However, downdraft CAPE is increasing, making damaging wind gusts
the primary threat. Both updraft and downdraft CAPE should decrease
rapidly with sunset, with only a slight chance of showers after
midnight. Overnight lows will be a couple degrees warmer than last
night, primarily in the mid 60s.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
As of 320 PM Friday...

Saturday's forecast looks pretty similar to today's forecast, with
another round of numerous showers and thunderstorms in the
afternoon. The synoptic models shift the focus slightly farther
east, so pops range from 50s in western counties to 70s in the east.
Once again, chances for precipitation will become minimal after
sunset. Saturday's highs should be a couple degrees warmer than
today's, primarily in the mid 80s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 140 PM Friday...

The upper trough will gradually exit to our northeast early in the
day Sunday, with short wave ridging setting up over the Carolinas
for mid-late Sunday through Monday.  This will result in decreased
rain chances compared to the wetter pattern that we've recently been
in, thus at or below climo PoPs both days.  With ample sunshine both
days and H8 temps slightly above normal, look for highs in the low
90s both days, with Monday being the hotter of the two days.

On Tuesday another fairly deep and closed mid/upr low will move
southeast across the Northern Plains and Upper Midwest.  A lead
short wave on the east side of the deepening longwave trough will
cross the Carolinas Tuesday night, so while most of the daytime
Tuesday should be hot and dry over our area, rain chances will
quickly increase later in the day and at night.

Then the sfc cold front assoc with the aforementioned closed
low...which on Wednesday will be moving across the Great Lakes...
will gradually move into our area from the west and slowly across or
perhaps even stall over the region during the latter half of the
work week, thus resulting in above climo PoPs during that time, and
perhaps slightly cooler temps due to the increased presences of
clouds and showers.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 140 PM Friday...

24 hour TAF period: Generally low confidence forecast with this TAF
package. The overall situation looks similar to yesterday, with the
forecast calling for numerous to widespread development of
showers/storms during the afternoon, quiet conditions during the
evening, then development of MVFR cigs for a period around dawn.
However, coverage of showers/storms was quite slim yesterday, and
there were few restrictions around dawn. So the question with this
TAF package is whether to go with what's expected, or go with a
persistence forecast? Have aimed the 18Z package more in the
direction of what's expected, although a persistence forecast would
be very plausible as well. Have gone with MVFR showers at all sites
during the late afternoon and evening, and definitely cannot rule
out the chance of thunderstorms at any TAF site. No restrictions are
included for most of the night, but went with MVFR fog at all sites
around dawn with plenty of low level moisture around and calm winds
expected.

Outlook: The pattern will remain unsettled into next week. While
prevailing conditions will be VFR, restrictions will be possible in
both late night/early morning fog/stratus as well as
afternoon/evening showers/storms.

&&

.HYDROLOGY...
As of 300 PM Friday...

Areal flood warnings continue along and near the Tar River.
Significant river continues along the Tar River.
Please refer to the River flood statements and the Areal Flood
Warning in effect for details.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Green
SHORT TERM...Badgett
LONG TERM...Petro
AVIATION...Green
HYDROLOGY...Badgett/BSD
Hazardous weather outlook, Jun 19, 4:04 AM EDT, 16 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Raleigh NC
404 AM EDT Fri Jun 19 2020

NCZ007>011-021>028-038>043-073>078-083>086-088-089-200815-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
404 AM EDT Fri Jun 19 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Numerous showers and scattered thunderstorms are expected through
this evening. Some of the showers and thunderstorms will be capable
of producing heavy rainfall. Isolated flash flooding is possible,
mainly this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 19, 5:33 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT FRI JUN 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             3 SW CARPENTER          35.79N 78.92W
06/19/2020  E0.50 INCH       WAKE               NC   PUBLIC

            HALF-INCH HAIL REPORTED FROM MPING.

&&

MWS
Special weather statement, Jun 19, 5:45 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
545 PM EDT Fri Jun 19 2020

NCZ025-040>042-076-077-192245-
Johnston NC-Lee NC-Chatham NC-Durham NC-Harnett NC-Wake NC-
545 PM EDT Fri Jun 19 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARNETT...CENTRAL
LEE...WAKE...NORTHWESTERN JOHNSTON...SOUTHEASTERN CHATHAM AND
SOUTHEASTERN DURHAM COUNTIES UNTIL 645 PM EDT...

At 545 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near RDU International to
near Garner to 7 miles southeast of Sanford. Movement was southeast
at 10 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Raleigh, Cary, Sanford, Lillington, Wake Forest, Garner,
Fuquay-Varina, Clayton, Zebulon and Angier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3607 7868 3600 7849 3594 7839 3593 7835
      3590 7833 3590 7831 3578 7825 3522 7894
      3530 7919 3537 7928 3540 7929 3561 7898
      3607 7878
TIME...MOT...LOC 2145Z 298DEG 8KT 3592 7875 3569 7873 3543 7906

10
Special weather statement, Jun 19, 6:13 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
613 PM EDT Fri Jun 19 2020

NCZ022-023-038-039-192315-
Guilford NC-Alamance NC-Randolph NC-Davidson NC-
613 PM EDT Fri Jun 19 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
ALAMANCE...SOUTHEASTERN DAVIDSON...RANDOLPH AND GUILFORD COUNTIES
UNTIL 715 PM EDT...

At 611 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Bethany to 7 miles
northwest of Randleman to 9 miles east of High Rock Lake. Movement
was east at 20 mph.

Pea size hail and wind gusts up to 40 mph will be possible with these
storms.

Locations impacted include...
Greensboro, High Point, Burlington, Asheboro, Lexington, Randleman,
North Carolina Zoo, Thomasville, Seagrove and McLeansville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

&&

LAT...LON 3600 8004 3625 8003 3625 7937 3584 7955
      3552 7957 3551 8019 3558 8021 3564 8029
      3568 8033 3571 8032 3572 8035
TIME...MOT...LOC 2211Z 249DEG 18KT 3623 7987 3591 7985 3564 8014

10
Special weather statement, Jun 19, 7:01 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
701 PM EDT Fri Jun 19 2020

NCZ073>075-083-084-200000-
Stanly NC-Anson NC-Richmond NC-Moore NC-Montgomery NC-
701 PM EDT Fri Jun 19 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOORE...ANSON...
MONTGOMERY...NORTHWESTERN RICHMOND AND STANLY COUNTIES UNTIL 800 PM
EDT...

At 701 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Carthage to 6 miles
southeast of Troy to near Ansonville.

Pea size hail and wind gusts up to 40 mph will be possible with these
storms.

Locations impacted include...
Albemarle, Southern Pines, Wadesboro, Troy, Carthage, Badin Lake,
Pinehurst, Biscoe, Ansonville and Plyler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3550 8030 3551 7935 3549 7934 3547 7936
      3543 7933 3540 7929 3535 7927 3531 7919
      3527 7922 3526 7921 3508 7992 3482 8009
      3482 8032 3519 8028 3516 8044 3519 8050
TIME...MOT...LOC 2301Z 207DEG 15KT 3539 7942 3528 7984 3509 8017

10
Special weather statement, Jun 19, 7:19 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
719 PM EDT Fri Jun 19 2020

NCZ077-200000-
Harnett NC-
719 PM EDT Fri Jun 19 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARNETT COUNTY
UNTIL 800 PM EDT...

At 718 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Pope AFB, or 12 miles north of Fort Bragg, drifting
east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Anderson Creek, Timberlake and Pineview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3524 7899 3527 7909 3533 7910 3539 7908
      3542 7900 3541 7891 3535 7887 3526 7889
TIME...MOT...LOC 2318Z 258DEG 7KT 3531 7903

26
Special weather statement, Jun 19, 7:25 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
725 PM EDT Fri Jun 19 2020

NCZ042-078-089-200030-
Johnston NC-Sampson NC-Wayne NC-
725 PM EDT Fri Jun 19 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...
NORTHEASTERN SAMPSON AND SOUTH CENTRAL JOHNSTON COUNTIES UNTIL 830 PM
EDT...

At 724 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Mount Olive, moving northeast at 10 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding is also likely with this storm,
especially in Newton Grove where earlier storms produced over two
inches of rainfall.

Locations impacted include...
Newton Grove, Grantham and Hobbton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3520 7851 3542 7837 3526 7805 3519 7816
      3509 7830
TIME...MOT...LOC 2324Z 214DEG 8KT 3524 7833

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:31 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Moore3 hr
Jun 19, 9:44 PM EDTSpecial Weather StatementRAHWake61 min
Jun 19, 9:55 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Richmond, Scotland65 min
Jun 19, 10:41 PM EDTAreal Flood AdvisoryRAHCumberland, Hoke, Richmond, Sampson, Scotland3 hr
Jun 19, 11:03 PM EDTFlash Flood Warning Considerable damage threatRAHCumberland, Harnett, Hoke, Moore3 hr
Jun 20, 1:46 AM EDTAreal Flood WarningRAHSampson, Wayne9 hr
Jun 20, 5:36 AM EDTRiver Flood WarningRAHCumberland9 hr
Jun 20, 12:56 PM EDTSpecial Weather StatementRAHForsyth64 min
Jun 20, 2:05 PM EDTSpecial Weather StatementRAHGuilford55 min
Jun 20, 2:08 PM EDTSpecial Weather StatementRAHDavidson, Forsyth67 min
Jun 20, 3:00 PM EDTSpecial Weather StatementRAHAlamance, Chatham45 min
Jun 20, 3:38 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore41 min
Jun 20, 3:56 PM EDTSpecial Weather StatementRAHChatham, Orange64 min
Jun 20, 4:12 PM EDTSpecial Weather StatementRAHCumberland, Hoke48 min
Jun 20, 4:44 PM EDTSpecial Weather StatementRAHHalifax46 min
Jun 20, 4:54 PM EDTAreal Flood AdvisoryRAHCumberland, Hoke, Moore3 hr
Jun 20, 4:55 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett34 min
Jun 20, 5:11 PM EDTFlash Flood Warning Considerable damage threatRAHCumberland, Hoke, Moore, Sampson3 hr
Jun 20, 5:28 PM EDTSpecial Weather StatementRAHSampson47 min
Jun 20, 5:42 PM EDTSpecial Weather StatementRAHCumberland63 min
Jun 20, 6:12 PM EDTAreal Flood AdvisoryRAHSampson, Wayne2 hr
Jun 20, 7:01 PM EDTSpecial Weather StatementRAHHalifax59 min
Jun 20, 7:24 PM EDTAreal Flood AdvisoryRAHEdgecombe, Nash3 hr
Jun 20, 7:35 PM EDTFlash Flood Warning Considerable damage threatRAHEdgecombe, Nash, Wilson117 min

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.